# SDR CA100929004

- Difficulty date: September 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,108 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Lever
- Part number: 350A33105803
- Condition: Unserviceable
- Location: Tail Rotor
- Part time: 213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL LEVERS, PN 350A33-1058-03 WAS TO BE MODIFIED IAW ASB 05.00.62 AND AD 2010-0082-E.  PARTS RETURN FROM VENDOR WHO WAS TASKED TO CARRY OUT MODIFICATION.  1 OF OUR T/R GEAR BOX WITH A MODIFIED CONTROL LEVER WAS SENT TO MFG FOR O/H AND NOTED THAT THE CONTOL LEVER WAS NOT MODIFIED CORRECTLY.  THE MFG NOTIFED THE AMO AND THEN CONTACTED THE VENDOR OF THE DISCREPANCY.  ACFT HAS BEEN GROUNDED UNTIL APPROPERIATE CONTROL LEVERS HAVE BEEN PROCURED.
